Had chemotherapy and weeks after the treatment has ended, still feeling not quite yourself? You’re not alone. The memory and cognitive problems after receiving chemotherapy is known as “chemobrain.” As Ellen Clegg notes in The Cloud Over Chemotherapy, finally the medical profession is taking notice of years of patients’ complaints about this phenomenon and conducting the needed research. Better late than never, I suppose, but it does make you wonder — what were doctors thinking their patients were complaining about all those years? All just in their heads? Or a not well-explained but expected side effect of chemo?
About our Blog
The e-Patients Blog is the longest running blog devoted to talking about the participatory medicine movement, since 2009.
- Why I Joined SPM: Brad PowerJanuary 11, 2020
- Apparently Only Doctors Can Help on Twitter?December 15, 2019
- “My Data and Me”: Brenda Denzler’s amazing story at #FHIRDevDaysNovember 24, 2019
- A Romanticised History of SPMNovember 23, 2019
- Jane Sarasohn-Kahn: Social Determinants of Health – My Early Childhood Education and Recent Learnings, Shared at the HealthXL Global GatheringNovember 20, 2019